Skip to main content

On Deformations of Multidimensional Poisson Brackets of Hydrodynamic Type

Casati, Matteo (2015) On Deformations of Multidimensional Poisson Brackets of Hydrodynamic Type. Communications in Mathematical Physics, 335 (2). pp. 851-894. ISSN 0010-3616. E-ISSN 1432-0916. (doi:10.1007/s00220-014-2219-2)

PDF - Author's Accepted Manuscript
Download (473kB) Preview
[img]
Preview
Official URL
https://doi.org/10.1007/s00220-014-2219-2

Abstract

The theory of Poisson vertex algebras (PVAs) (Barakat et al. in Jpn J Math 4(2):141–252, 2009) is a good framework to treat Hamiltonian partial differential equations. A PVA consists of a pair of a differential algebra and a bilinear operation called the

Item Type: Article
DOI/Identification number: 10.1007/s00220-014-2219-2
Subjects: Q Science > QA Mathematics (inc Computing science) > QA440 Geometry
Q Science > QC Physics > QC20 Mathematical Physics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Matteo Casati
Date Deposited: 28 Feb 2019 11:43 UTC
Last Modified: 29 May 2019 20:48 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/67928 (The current URI for this page, for reference purposes)
Casati, Matteo: https://orcid.org/0000-0002-2207-4807
  • Depositors only (login required):

Downloads

Downloads per month over past year